# SDR R61A2023120400711

- Difficulty date: November 8, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 46,337 hours, 28,808 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17031281002
- Condition: Cracked
- Location: Zone 500
- Part time: 46,337 hours, 28,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK RH WING FLE RH RIB31 FOUND TO BE CRACKED. RH WING F.L.E. RH RIB 31 REPLACED & INSTALLED IAW 170/175 SRM 51-41-02.
